# SDR ASOA05617

- Difficulty date: July 7, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT OB FS 484 ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRE THE LT OB FS 484 ANGLE IAW EO. (K)
